It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-08-2003, 06:55 PM   #1
Junior Member
 
Join Date: Sep 2003
Posts: 38
cantbeatacne HB User
Question retin-a-micro for red marks?

I am on retin-a-micro .04% for acne but i have also heard that it works well to fade away the red marks faster after the pimple has healed. Has any one found it to be effective in fadeing red marks? Its seems like it is makeing them go away but it could be beacause of the fact that i was just out in the sun alot and it makes it blend in better. Who knows

 
Sponsors Lightbulb
   
Old 09-08-2003, 06:57 PM   #2
Junior Member
 
Join Date: Sep 2003
Posts: 38
latayy HB User
Post

Yes I found that Retin A was very helpful in fading my red marks. I was on it for about a year and have recently switched over to Differin since my derm. said that Retin A is too harsh for my skin and mild acne. Just don't put on more than the recommended amount (pea size) or else you will just be red all over all the time.

 
Sponsors Lightbulb
   
Old 09-09-2003, 07:34 AM   #3
Inactive
(male)
 
Join Date: Aug 2003
Posts: 368
froe HB User
Post

is it possible to take retin A while on accutane? is retin A a prescribed drug?

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:00 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!